# SDR ASMF201207001

- Difficulty date: June 19, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N746AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 32719
- Aircraft time: 28,459 hours, 3,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 119W21033
- Condition: Punctured
- Location: Lt Wing
- Part time: 28,459 hours, 3,216 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING PUSH BACK, THE LT WING L/E WAS HIT BY A MOBILE STAIRWAY CAUSING A HOLE OF 8.0" LONG, 4.0" WIDE.  INSPECTION PERSONNEL EVALUATED THE DAMAGED AND FOUND OUT LIMITS IAW SRM 57-41-00.  MX ISSUED THE NON ROUTINE CARDS A0190507 AND A019506.  THE MID FAIRING ASSY PANEL WAS REPLACED IAW DWG NR 119W2100 MID FAIRING ASSY WING TIP, ALL CORRECT.
